• Welcome to SanctionedSuicide, a pro-choice forum for the discussion of mental illness and suicide. Please read our rules and our Principles.
    If you are in need of immediate support, please call the Samaritans hotline at (877) 870-4673, or check our recovery resources.

  • If you haven't yet, we highly encourage you to check out our Recovery Resources thread!
lowres

lowres

Scum
Joined
Feb 9, 2019
Messages
117
Has anyone else ever experienced an extreme rise in their libido from taking a stim for an attention disorder.

I take 20mg Vyvanse daily and i literally can't control my arousal when im at home and it gets massively in the way of me accomplishing any tasks. I'm honestly tired of it, like i just want to remove my sexual desires all together because this feels like its ruining my life.

I'm wondering if anyone has any ideas on how to curb this, i cant see a psychiatrist where i am right now because i'm moving within august and the waitlist is too long so I'm having trouble addressing this.
 
Kattt

Kattt

Student
Joined
May 18, 2021
Messages
112
I'm quite happy with just the drugs
 
brutalus

brutalus

Student
Joined
Jun 14, 2021
Messages
129
hello i take a drug that reduces my libido: zoloft
 
lowres

lowres

Scum
Joined
Feb 9, 2019
Messages
117
brutalus said:
hello i take a drug that reduces my libido: zoloft
Ive heard that and some anti psychotics can help lots hopefully i can see a doctor soon.
 
western_heart

western_heart

Advanced darkness
Joined
May 23, 2021
Messages
181
Yes. I don't take Adderall/dexedrine or any other amphetamines anymore for this reason. Taking Adderall (15 mg a day 5 days a week max) got me into a manic obsession with BDSM that was traumatic & I'm only just now recovering from six months later. I currently take focalin (dexmethylphenidate) which isn't quite as sexual for me.

I take the supplement NAC which seems to reduce arousal (and euphoria in general) when on stimulants. This is a good one to take as it's said to reduce neurotoxicity from stims.

lowres said:
Ive heard that and some anti psychotics can help lots hopefully i can see a doctor soon.
Highly recommend against antipsychotics unless you suffer from psychosis. They are damaging and doctors tend to understate the side effects. Adding an SSRI to cope with the side effects of stimulants is also a bad idea.

Have you tried a stimulant with methylphenidate instead? I think there is a brand-name extended release dexmethylphenidate that should be comparable to Vyvanse in duration and close in effect.
 
lowres

lowres

Scum
Joined
Feb 9, 2019
Messages
117
western_heart said:
Yes. I don't take Adderall/dexedrine or any other amphetamines anymore for this reason. Taking Adderall (15 mg a day 5 days a week max) got me into a manic obsession with BDSM that was traumatic & I'm only just now recovering from six months later. I currently take focalin (dexmethylphenidate) which isn't quite as sexual for me.

I take the supplement NAC which seems to reduce arousal (and euphoria in general) when on stimulants. This is a good one to take as it's said to reduce neurotoxicity from stims.


Highly recommend against antipsychotics unless you suffer from psychosis. They are damaging and doctors tend to understate the side effects. Adding an SSRI to cope with the side effects of stimulants is also a bad idea.

Have you tried a stimulant with methylphenidate instead? I think there is a brand-name extended release dexmethylphenidate that should be comparable to Vyvanse in duration and close in effect.
Vyvanse is the only stim ive ever tried. I want to try something else maybe because this is fucking with my day to day so bad, i guess i'll just have to wait until a psychiatrist will help me then. Weird that you say ssris and anti psychs are bad with stimulants because i see this stuff being prescribed together all the time, a few of my friends get similar mixes of drugs and ive seen others online say they get all three prescribed. I guess im gonna do some research on my own before i talk to anyone. I looked up NAC supplements and they seem very useful, another thing to ask a doctor.
 
Similar threads
Thread starter Title Forum Replies Date
LordVessel Help Hypersexuality has ruined my life Recovery 0

Similar threads